# SDR USAASB97192

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Ind
- Part number: 2061141
- Condition: Failed
- Location: Te Flaps
- Part time: 23,402 hours
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PHL - FL2191 - IN THE PROCESS OF CONFIGURING THE A/C FOR LANDING.  CAPTAIN DID NOT RECEIVE LEADING OR TRAILING EDGE FLAP INDICATION.  ADVISED PHL TOWER OF THE PROBLEM AND HIS INTENTION TO GO AROUND.  AFTER GO AROUND, FLIGHT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED LEADING AND TRAILING EDGE FLAPS AND LUBED JACKSCREWS.  CYCLED FLAPS SEVERAL TIMES.  FLAPS CHECK GOOD.  REPLACED INDICATOR AS PRECAUTIONARY.  SUBSEQUENTLY, LATER THAT DAY, THE AIRCRAFT EXPERIENCED A SPLIT FLAP CONDITION.  IT APPEARS THE RIGHT NEEDLE HANGS UP.  FLAPS SEEMED TO BE OPERATING NORMALLY.  AGAIN, MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR.  OPS CHECK GOOD.  (M)
